# SDR CA090407016

- Difficulty date: April 6, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 15,249 hours
- Engine: Pwa PT6A114
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302120402
- Condition: Split
- Location: Tire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT WAS SITTING AT THE HANGER OVERNIGHT. IN THE MORNING THE PILOTS PREPARED THE ACFT FOR THE MORNING FLIGHT. THEY TAXIED TO THE RUNWAY AND ALIGNED THE ACFT ON RUNWAY 28 FOR DEPARTURE WHEN THE LT MAIN TIRE WENT FLAT. MX WAS CALLED AND THE TIRE REPLACED. WHEN WE INVESTIGATED THE DISASSEMBLY OF THE TIRE ASSY THE TUBE INSIDE HAD A LARGE SPLIT THERE WAS NO EVIDENCE OF ANY ROUGH SPOTS OR ANY ANOMALY’S ON THE INSIDE OF THE TIRE. THE TIRE WAS INSTALLED ON THE ACFT 8 WEEKS PRIOR AND HAD A TOTAL OF 89 LANDINGS BEFORE REMOVAL. THE TIRE, PN 301-124-006 AND A TUBE, PN 302-120-402.
